| Model Number |
630-2241112-01 |
| Medical Device Problem Code |
Incorrect Interpretation of Signal (1543)
| Health Effect - Clinical Code |
Urethral Stenosis/Stricture (4501)
| Date of Event |
07/08/2025
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has not received the device for evaluation and this complaint is still under investigation.
Event or Problem Description
Complainant alleged while attempting to treat a patient (age & gender unknown), the device issued a "shock advised" prompt for a heart rhythm they believed was non-shockable.Complainant did not indicate that there was any adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The device was not returned to zoll medical corporation for evaluation.The data file was reviewed as part of the investigation.Analysis of the data confirmed no device malfunction, and the device operated as designed during the event.The investigation was reviewed with the customer, and they were comfortable with our conclusion.The complaint was closed as the device met specifications.The device is in service.Analysis of reports of this type has not identified an increase in trend.